# SDR 715200701

- Difficulty date: July 15, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 28828
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SMOKE DETECTOR WARNING LIGHT CAME ON DURING TAXI.
